# SDR DALA201812217352

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 88,771 hours, 38,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 651 DURING SVC CHECK FOUND EMERGENCY LIGHTS FOR ROW 16-19 AND DOOR 4R NOT ILLUMINATING. CORRECTIVE ACTION: REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK REF B757 AMM 33-51-07. BATTERY CURRENTLY CHARGING. OPS CHECK GOOD. (5117478)
